# SDR DALA2024032203651

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1200-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE PLATE BETWEEN STA 1200-1309 AT AFTER CARGO COMPARTMENT.     RH SIDE PLATE BETWEEN STA 1200-1309 AT AFTER CARGO COMPARTMENT WAS REPAIRED AND REPLACED PER SRM.
